LQ-Optimal Control of Boundary Control Systems
Authors
Dongmei Liu, Liu Liu, Yufeng Lu
Abstract
In this paper, an extended model for boundary control systems is given. The model is used to solve the LQ-optimal control problem for boundary control systems. It is shown that there exists an equivalent relationship between the LQ-optimal control of boundary control systems and the output optimal control of the extended models. These results are applied to the port-Hamiltonian systems.
Keywords
Boundary control systems; LQ-optimal control; Output optimal control; Port-Hamiltonian systems
Citation
- Journal: Iranian Journal of Science and Technology, Transactions of Electrical Engineering
- Year: 2020
- Volume: 44
- Issue: 1
- Pages: 403–412
- Publisher: Springer Science and Business Media LLC
- DOI: 10.1007/s40998-019-00222-6
BibTeX
@article{Liu_2019,
title={{LQ-Optimal Control of Boundary Control Systems}},
volume={44},
ISSN={2364-1827},
DOI={10.1007/s40998-019-00222-6},
number={1},
journal={Iranian Journal of Science and Technology, Transactions of Electrical Engineering},
publisher={Springer Science and Business Media LLC},
author={Liu, Dongmei and Liu, Liu and Lu, Yufeng},
year={2019},
pages={403--412}
}
References
- Aksikas, I., Fuxman, A., Forbes, J. F. & Winkin, J. J. LQ control design of a class of hyperbolic PDE systems: Application to fixed-bed reactor. Automatica vol. 45 1542–1548 (2009) – 10.1016/j.automatica.2009.02.017
- Alizadeh Moghadam, A., Aksikas, I., Dubljevic, S. & Forbes, J. F. Boundary optimal (LQ) control of coupled hyperbolic PDEs and ODEs. Automatica vol. 49 526–533 (2013) – 10.1016/j.automatica.2012.11.016
- CUI, P.-L. Fusion and Estimation of Dynamic Multiscale System Based on M-Band Wavelet. ACTA AUTOMATICA SINICA vol. 33 0021 (2007) – 10.1360/aas-007-0021
- Cui, P., Zhang, C., Zhang, H. & Zhao, H. Indefinite linear quadratic optimal control problem for singular discrete-time system with multiple input delays. Automatica vol. 45 2458–2461 (2009) – 10.1016/j.automatica.2009.06.018
- Curtain, R. F. & Zwart, H. An Introduction to Infinite-Dimensional Linear Systems Theory. Texts in Applied Mathematics (Springer New York, 1995). doi:10.1007/978-1-4612-4224-6 – 10.1007/978-1-4612-4224-6
- Datko, R. Unconstrained Control Problems with Quadratic Cost. SIAM Journal on Control vol. 11 32–52 (1973) – 10.1137/0311003
- Dehaye, J. R. & Winkin, J. J. Boundary Control Systems with Yosida Type Approximate Boundary Observation. IFAC Proceedings Volumes vol. 46 233–238 (2013) – 10.3182/20130925-3-fr-4043.00061
- Dehaye, J. R. & Winkin, J. J. LQ-optimal control by spectral factorization of extended semigroup boundary control systems with approximate boundary observation. 52nd IEEE Conference on Decision and Control 1071–1076 (2013) doi:10.1109/cdc.2013.6760024 – 10.1109/cdc.2013.6760024
- Dehaye, J. R. & Winkin, J. J. LQ-optimal boundary control of infinite-dimensional systems with Yosida-type approximate boundary observation. Automatica vol. 67 94–106 (2016) – 10.1016/j.automatica.2015.12.033
- K Engel. Engel K, Nagel R (2006) A short course on operator semigroups. Springer, New York (2006)
- Fattorini, H. O. Boundary Control Systems. SIAM Journal on Control vol. 6 349–385 (1968) – 10.1137/0306025
- Jacob, B. & Zwart, H. J. Linear Port-Hamiltonian Systems on Infinite-Dimensional Spaces. (Springer Basel, 2012). doi:10.1007/978-3-0348-0399-1 – 10.1007/978-3-0348-0399-1
- NN Krasovskii. Krasovskii NN (1962) On analytical design of optimum regulators in time-delay systems. Prikl Mat Mekh 1:39–52 (1962)
- E Kreyszig. Kreyszig E (1978) Introductory functional analysis with applications. Wiley, New York (1978)
- Lions JL (1966) Sur le côntrole optimal de systemes decrits par des equations aux derivees partielles lineaires. CR Acad Sci Paris 263, pp. 661–663, 713–715, 776–779
- JL Lions. Lions JL (1968) Contrôle optimal de systemes gouvernes par des equations and derivees partielles. Dunod, Paris (1968)
- JL Lions. Lions JL, Magenes E (1972) Non-homogeneous boundary value problem, I,II,III, Springer, Berlin (1972)
- Lukes, D. L. & Russell, D. L. The Quadratic Criterion for Distributed Systems. SIAM Journal on Control vol. 7 101–121 (1969) – 10.1137/0307008
- Merola, A., Cosentino, C., Colacino, D. & Amato, F. Optimal control of uncertain nonlinear quadratic systems. Automatica vol. 83 345–350 (2017) – 10.1016/j.automatica.2017.05.012
- Opmeer MR (2006) Model reduction for controller design for infinite-dimensional systems. Doctoral Thesis, University of Bath
- Prichard AJ (1969) Stability and control of distributed systems. In: Proceedings of IEEE, pp. 1433–1438
- Rabiei, K. & Ordokhani, Y. Boubaker hybrid functions and their application to solve fractional optimal control and fractional variational problems. Applications of Mathematics vol. 63 541–567 (2018) – 10.21136/am.2018.0083-18
- Rabiei, K., Ordokhani, Y. & Babolian, E. The Boubaker polynomials and their application to solve fractional optimal control problems. Nonlinear Dynamics vol. 88 1013–1026 (2016) – 10.1007/s11071-016-3291-2
- Rabiei, K., Ordokhani, Y. & Babolian, E. Fractional-order Boubaker functions and their applications in solving delay fractional optimal control problems. Journal of Vibration and Control vol. 24 3370–3383 (2017) – 10.1177/1077546317705041
- Rabiei, K., Ordokhani, Y. & Babolian, E. Fractional-Order Legendre Functions and Their Application to Solve Fractional Optimal Control of Systems Described by Integro-differential Equations. Acta Applicandae Mathematicae vol. 158 87–106 (2018) – 10.1007/s10440-018-0175-0
- Staffans, O. Well-Posed Linear Systems. (2005) doi:10.1017/cbo9780511543197 – 10.1017/cbo9780511543197